# SDR VJ9800027

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1A270601
- Condition: Cracked
- Location: Ws 540
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS A RESULT OF GROUND DAMAGE SUSTAINED TO THE LT O/B SECTION OF THE WING, A 1.25 INCH HOLE WAS PUNCTURED IN L/E SKIN ASSY PANEL AT WING STA XRS540.  HOLE CUT OUT, FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIRS IAW AEROCORP EO 98-792, REV 1R, DATED 02/10/98.  APPROVED BY FAA FORM 8110-3 BY DER NR SO-822 DATED 02/11/98.  PART NUMBERS AFFECTED WERE 1A-27060-1, 1A-27061-1, 1A-27062-1, AND 1A-31402-1.  LT WING STA XRS 540 AND XRS 480.
